Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6516
DC FieldValueLanguage
dc.contributor.authorProfera, Luigi-
dc.date.accessioned2012-04-12T08:52:09Z-
dc.date.available2012-04-12T08:52:09Z-
dc.date.issued1975-
dc.identifier.citationLuigi Profera, "Sulle collineazioni dei piani di rifrazione generalizzati", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 12-43.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6516-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleSulle collineazioni dei piani di rifrazione generalizzatiit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
ProferaRendMat07.pdf367.59 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

437
checked on Aug 8, 2022

Download(s)

190
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.